# SDR SWAA2021122751006

- Difficulty date: December 7, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FSD UPPER SEAL DEPRESSOR BS 294.5 + 3'; APPROX. WL 265 ; / [01] REMOVED FSD UPPER SEAL DEPRESSOR IAW SRM 51-40-02; [02] LOCATED AND DRILLED NEW FSD UPPER SEAL DEPRESSOR PN#141A8372U1 IAW SRM 51-40-05 AND IAW DWG#141A8370... OK TO INSTALL; [03] VERIFIED CORRECTIVE ACTION 1 AND 2 COMPLETE. OK TO INSTALL; [04] INSTALLED FSD UPPER SEAL DEPRESSOR IAW SRM 51-40-02 AND IAW DWG#141A8370; [05] VERIFIED CORRECTIVE ACTION 4; [06] VERIFIED ALL WORK COMPLETE
